Alert archive / Colorado / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 545, NWS Pueblo, CO

August 5, 2023Baca County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Aug 5, 2023, 8:06 PM MDT for Baca County, Colorado. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 5, 2023, 8:06 PM MDT (02:06 UTC)
Expired
Aug 5, 2023, 8:36 PM MDT
In force
30 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Baca County, CO

The radar

The Pueblo radar (KPUX), 213 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 5, 1:32 PM MDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 2.1 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2023-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1194 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2023-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1194 J/kg
Mixed-layer CIN
-211 J/kg
Mixed-layer LCL
2502 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
292 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.5

Open this sounding in Storm Lab

The text

As transmitted.

615 
WUUS55 KPUB 060206
SVRPUB
COC009-060300-
/O.NEW.KPUB.SV.W.0545.230806T0206Z-230806T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
806 PM MDT Sat Aug 5 2023

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southeastern Baca County in southeastern Colorado...

* Until 900 PM MDT.

* At 806 PM MDT, a severe thunderstorm was located 8 miles south of
  Springfield, moving southeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  southeastern Baca County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3700 10247 3728 10270 3743 10264 3725 10204
      3700 10204
TIME...MOT...LOC 0206Z 310DEG 29KT 3729 10261 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PS
3 follow-up statements
730 
WWUS55 KPUB 060216
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
816 PM MDT Sat Aug 5 2023

COC009-060300-
/O.CON.KPUB.SV.W.0545.000000T0000Z-230806T0300Z/
Baca CO-
816 PM MDT Sat Aug 5 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR SOUTHEASTERN BACA COUNTY...

At 816 PM MDT, a severe thunderstorm was located 9 miles north of
Campo, or 12 miles south of Springfield, moving southeast at 35 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
southeastern Baca County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3700 10247 3726 10268 3736 10255 3716 10204
      3700 10204
TIME...MOT...LOC 0216Z 310DEG 29KT 3724 10253 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PS
286 
WWUS55 KPUB 060227
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
827 PM MDT Sat Aug 5 2023

COC009-060300-
/O.CON.KPUB.SV.W.0545.000000T0000Z-230806T0300Z/
Baca CO-
827 PM MDT Sat Aug 5 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR SOUTHEASTERN BACA COUNTY...

At 827 PM MDT, a severe thunderstorm was located 9 miles northeast of
Campo, or 18 miles southeast of Springfield, moving southeast at 35
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
southeastern Baca County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3700 10241 3723 10259 3732 10246 3716 10204
      3700 10204
TIME...MOT...LOC 0227Z 310DEG 29KT 3718 10244 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PS
052 
WWUS55 KPUB 060236
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
836 PM MDT Sat Aug 5 2023

COC009-060246-
/O.CAN.KPUB.SV.W.0545.000000T0000Z-230806T0300Z/
Baca CO-
836 PM MDT Sat Aug 5 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BACA COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

LAT...LON 3700 10241 3723 10259 3732 10246 3716 10204
      3700 10204
TIME...MOT...LOC 0234Z 310DEG 29KT 3713 10237 

$$

PS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 2:30 PM MDT, 5 hours 36 minutes earlier.

Area forecast discussion, Aug 5, 2:30 PM MDT, 5 hours 36 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
230 PM MDT Sat Aug 5 2023

.SHORT TERM...(This evening through Sunday)
Issued at 204 PM MDT Sat Aug 5 2023

Key Messages:

1) Severe storms will continue this afternoon into the evening.

2) Dryer and cooler tomorrow, with storms mainly relegated to the
mtns/plains interface.

3) Fire weather concerns for the San Luis Valley (SLV).

Currently...severe storms ongoing across N el paso county. Storms
have been tornadic

Rest of this afternoon into tonight...

Severe storms will continue to move southeast across plains during
the remainder of the afternoon and evening hours. Multiple rounds
are possible. As boundary pushes south, hodographs become quite
favorable for low level rotation per fcst soundings.

Tomorrow...

Main concern tomorrow will be continuation of Red Flag conditions
for the San Luis valley as winds will gusts to 30 to 35 mph from the
southwest and humidity values will be in the single digits during
the afternoon time period.

As for precip, best chance of storms during the day will be along
the mtns/plains interface. The interior will likely be too dry for
any storms and farther east may be to stable as cooler air will be
moving into the plains. Depending on how much moisture pushes into
the mtns/plains interface will be the deciding factor on how strong
the storms will be. For now SPC does not have this area outlooked,
but I would not be too surprised to see a strong storm or two over
this region during the afternoon time period.

temps tomorrow will be noticeably cooler over the plains, as max
temps will only be in the 70s to mid 80s. The SLV will see the
warmest conditions with highs in the 85-90F range.

.LONG TERM...(Sunday night through Saturday)
Issued at 204 PM MDT Sat Aug 5 2023

Going to be a quick long term discussion this afternoon due to the
active weather. Overall, models in good agreement through much of
the extended period, with broad westerly flow giving way to upper
ridging for mid to late week.

Sunday night through Tuesday...broad westerly flow will continue
across the region with embedded energy working its way across
northern Colorado. This will likely lead to periods of showers and
thunderstorms the area. A boundary will have moist southeasterly
low level flow banked along the Eastern Mountains Sunday evening,
with ongoing showers and thunderstorms. This activity will spread
east across the Plains Sunday night, clearing the area by Monday
morning. Given the instability and shear, a few storms may become
strong to severe with large hail and damaging winds possible. By
Monday and Tuesday, the main energy feed across Colorado will be
north. That will likely limit shower and thunderstorm activity.
Areas from the Palmer Divide, southeast across the Plains for
areas north of Highway 50 will see continued thunderstorm chances.
South of Highway 50, coverage will be minimal, with possible
isolated activity moving off the southern Sangre de Cristo Range
into the Raton Mesa region. Any storms that do move over these
areas may produce hail and gusty winds.

For areas west of I-25, elevated fire weather conditions are
expected. Low humidity values and gusty winds will spread across
the San Juan Range, down across the San Luis Valley and into the
Eastern Mountains. By Tuesday, these conditions will likely spread
into the southern I-25 corridor.

Wednesday through Saturday...upper high pressure will rebuild
across Colorado for late in the week. Monsoonal moisture will
slowly work back northward with increased chances for showers and
thunderstorms by Saturday. Before Saturday, more isolated activity
over the Mountains is forecast. Temperatures will also be on the
rise with mid to upper 90s across the Plains.  Mozley

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 204 PM MDT Sat Aug 5 2023

Strong to severe storms will be possible at KCOS and KPUB through
early to mid evening. There will be the potential for low cigs in
the mvfr range later tonight, depending on how much moisture pushes
back on towards the mtns. Tomorrow should be VFR

For KALS, VFR next 24 hours.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 8 PM MDT this evening for COZ224.

Red Flag Warning from 11 AM to 8 PM MDT Sunday for COZ224.

&&

SHORT TERM...HODANISH
LONG TERM...MOZLEY
AVIATION...HODANISH
Hazardous weather outlook, Aug 5, 11:01 AM MDT, 9 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1101 AM MDT Sat Aug 5 2023

COZ058>089-093>099-061715-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1101 AM MDT Sat Aug 5 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Severe Thunderstorms are near certain this afternoon and evening
across a good part of the region. The greatest threat area will be
east of a line from Lake George, to Rye, to Trinidad, and then
east to the Kansas border. DESTRUCTIVE hail, damaging winds and
isolated tornadoes are expected.

A couple of rounds of severe storms are expected to occur over the
region. The first round is expected to develop over the Pikes
Peak region during the 1 pm to 3 pm time period, and move
generally east. Later this afternoon, scattered to numerous
severe storms will develop over all of the plains, and then move
southeast. Very destructive hail, with hailstones 2 to 3 inches in
diameter, will be possible. Damaging winds greater than 75 mph
will be possible. Isolated tornadoes will be a threat. The severe
storms may last well into the evening hours across the far
southeast plains.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Scattered thunderstorms will be possible across the higher terrain
and eastern plains both Sunday and Monday afternoon and evening.
The main threats are expected to be hail up to one half inch in
diameter, wind gusts to 50 mph and lightning.

Critical fire weather conditions will persist across the higher
terrain through Monday, with the greatest areas of concern being
the San Luis Valley and the Sangre de Cristo Mountains. As the
drying trend persists and pushes east, fire weather highlights may
need to be expanded east into the I25 Corridor starting Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be IMMINENT this afternoon and this evening.

Hodanish

In the hours before

Special weather statement, Aug 5, 6:25 PM MDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Pueblo CO
625 PM MDT Sat Aug 5 2023

COZ086>088-060100-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
625 PM MDT Sat Aug 5 2023

...A strong thunderstorm will impact portions of east central
Huerfano, northwestern Las Animas and southeastern Pueblo Counties
through 700 PM MDT...

At 625 PM MDT, Doppler radar was tracking a strong thunderstorm 18
miles northeast of Walsenburg, or 29 miles south of Pueblo, moving
southeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of east central
Huerfano, northwestern Las Animas and southeastern Pueblo Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

&&

LAT...LON 3781 10462 3790 10454 3789 10417 3763 10433
TIME...MOT...LOC 0025Z 292DEG 20KT 3784 10456

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

PS
Special weather statement, Aug 5, 7:05 PM MDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Pueblo CO
705 PM MDT Sat Aug 5 2023

COZ081-082-085-060130-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
705 PM MDT Sat Aug 5 2023

...A strong thunderstorm will impact portions of southeastern Teller
and west central El Paso Counties through 730 PM MDT...

At 705 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pikes Peak, or 13 miles west of Colorado Springs, moving east at 10
mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Southwestern Colorado Springs, Manitou Springs, Victor and Pikes
Peak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
central and east central Colorado.

&&

LAT...LON 3871 10514 3881 10515 3890 10487 3870 10483
TIME...MOT...LOC 0105Z 258DEG 11KT 3877 10506

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

PS
Special weather statement, Aug 5, 7:13 PM MDT, 53 minutes before
Special Weather Statement
National Weather Service Pueblo CO
713 PM MDT Sat Aug 5 2023

COZ088-094-060145-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
713 PM MDT Sat Aug 5 2023

...A strong thunderstorm will impact portions of central Las Animas
County through 745 PM MDT...

At 713 PM MDT, Doppler radar was tracking a strong thunderstorm near
Tyrone, or 29 miles northeast of Trinidad, moving southeast at 10
mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Tyrone.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

&&

LAT...LON 3751 10433 3761 10423 3751 10391 3728 10414
TIME...MOT...LOC 0113Z 312DEG 10KT 3752 10421

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

PS
Local storm report, Aug 5, 7:21 PM MDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
721 PM MDT Sat Aug 5 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     Hail             16 NE Kim               37.42N 103.17W
08/05/2023  M2.00 inch       Las Animas         CO   Storm Chaser

            Pictures via social media.

&&
Special weather statement, Aug 5, 7:42 PM MDT, 24 minutes before
Special Weather Statement
National Weather Service Pueblo CO
742 PM MDT Sat Aug 5 2023

COZ085-060215-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
742 PM MDT Sat Aug 5 2023

...A strong thunderstorm will impact portions of southwestern El Paso
County through 815 PM MDT...

At 742 PM MDT, Doppler radar was tracking a strong thunderstorm over
Security-Widefield, or 9 miles southeast of Colorado Springs, moving
east at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Security-Widefield around 745 PM MDT.
  Fountain around 750 PM MDT.

Other locations in the path of this storm include Schriever Space
Force Base and Hanover.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3865 10486 3882 10480 3880 10434 3854 10441
TIME...MOT...LOC 0142Z 284DEG 22KT 3872 10474

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

EP
Special weather statement, Aug 5, 7:56 PM MDT, 10 minutes before
Special Weather Statement
National Weather Service Pueblo CO
756 PM MDT Sat Aug 5 2023

COZ093-097-060230-
Las Animas Vicinity/Bent County CO-La Junta Vicinity/Otero County CO-
756 PM MDT Sat Aug 5 2023

...A strong thunderstorm will impact portions of east central Otero
and west central Bent Counties through 830 PM MDT...

At 756 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles east of North La Junta, moving east at 10 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of east central Otero
and west central Bent Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

&&

LAT...LON 3785 10343 3799 10348 3806 10315 3783 10311
TIME...MOT...LOC 0156Z 267DEG 10KT 3794 10336

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

PS

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 6:08 PM MDTSpecial Weather StatementPUBLas Animas37 min
Aug 5, 6:09 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers15 min
Aug 5, 6:14 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBLas Animas61 min
Aug 5, 6:25 PM MDTSpecial Weather StatementPUBPueblo35 min
Aug 5, 6:43 PM MDTSevere Thunderstorm Warning Destructive damage threatPUBBaca32 min
Aug 5, 7:00 PM MDTTornado WarningPUBLas Animas30 min
Aug 5, 7:05 PM MDTSpecial Weather StatementPUBTeller25 min
Aug 5, 7:13 PM MDTSpecial Weather StatementPUBLas Animas32 min
Aug 5, 7:17 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca, Las Animas58 min
Aug 5, 7:25 PM MDTTornado WarningPUBLas Animas35 min
Aug 5, 7:42 PM MDTSpecial Weather StatementPUBEl Paso33 min
Aug 5, 7:56 PM MDTSpecial Weather StatementPUBBent34 min
Aug 5, 8:01 PM MDTTornado WarningPUBBaca, Las Animas29 min
Aug 5, 8:24 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas36 min
Aug 5, 8:31 PM MDTSpecial Weather StatementPUBBent29 min
Aug 5, 8:52 PM MDTSpecial Weather StatementPUBBent23 min
Aug 5, 9:01 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca, Bent, Prowers26 min
Aug 5, 9:08 PM MDTSpecial Weather StatementPUBOtero37 min
Aug 5, 9:32 PM MDTSpecial Weather StatementPUBBent28 min
Aug 5, 10:01 PM MDTSpecial Weather StatementPUBBent29 min
Aug 5, 11:29 PM MDTSpecial Weather StatementPUBPueblo31 min
Aug 6, 12:26 AM MDTSpecial Weather StatementPUBCrowley34 min
Aug 6, 12:48 AM MDTSpecial Weather StatementPUBOtero27 min
Aug 6, 1:25 AM MDTSpecial Weather StatementPUBFremont35 min
Aug 6, 2:11 AM MDTSpecial Weather StatementPUBPueblo34 min
Aug 6, 2:48 AM MDTSpecial Weather StatementPUBPueblo27 min
Aug 6, 3:43 AM MDTFire Weather WatchPUBAlamosa, Conejos, Costilla, Custer, Huerfano, Las Animas and 3 more11 hr
Aug 6, 2:42 PM MDTRed Flag WarningPUBAlamosa, Conejos, Costilla, Custer, Huerfano, Las Animas and 4 more29 hr
Aug 6, 5:05 PM MDTSpecial Weather StatementPUBLas Animas25 min
Aug 6, 5:18 PM MDTSevere Thunderstorm WarningPUBLas Animas42 min
Aug 6, 5:49 PM MDTSpecial Weather StatementPUBElbert26 min
Aug 6, 5:54 PM MDTSevere Thunderstorm WarningPUBLas Animas19 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.